Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 54 found articles
 
 
  Constrained two-sided coupled Sylvester-type quaternion matrix equations
 
 
Title: Constrained two-sided coupled Sylvester-type quaternion matrix equations
Author: Wang, Qing-Wen
He, Zhuo-Heng
Zhang, Yang
Appeared in: Automatica
Paging: Volume 101 (2019) nr. C pages 207-213
Year: 2019
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 54 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands